TITLE

A MODIFIED LINEAR PROGRAM FOR COLUMNAR METHODS IN MATHEMATICAL PROGRAMMING

AUTHOR(S)
Nemhauser, G.L.; Widhelm, W.B.
PUB. DATE
July 1971
SOURCE
Operations Research;Jul/Aug71, Vol. 19 Issue 4, p1051
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper develops a modified linear programming algorithm for columnar methods in mathematical programming that is applicable to the decomposition principle of linear programming, to concave maximization problems over compact and convex sets, and to searching generalized Lagrange multipliers. It derives the linear program from linear inequalities in the multiplier space and compares it with the well-known linear program of DANTZIG AND WOLFE for solving such problems.
ACCESSION #
8735312

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics